# SDR CA970109008

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 3251 · Steering Unit
- Part: Collar
- Part number: 654620320
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D, O

## Discrepancy

(CAN) ON TAXI NOSE WHEEL FROZE IN FULL LEFT TURN. TOWED TO BLOCKS. STEERING COLLAR FORWARD BEARING, BOTH LUGS ON RH SIDE OF COLLAR FOUND BROKEN. BEARING AND STEERING COLLAR REPLACED.
